# SDR IPXA2024091269244

- Difficulty date: July 29, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Static Wick
- Part number: 16335
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR Z600 R/WING TIP WINGLET, STATIC WICK BASES (2EA) ARE CORRODED. 72-012 INSTALLED WING TIP WINGLET R/H SIDE(2EA) STATIC WICK BASES. IAW SRM 51-40-21. REVIEWED
